# SDR ASAA2023011871552

- Difficulty date: January 17, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N956AK
- Make and model: Boeing 737-9
- Aircraft serial: 43360
- Aircraft time: 24 hours, 10 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOTH FMC'S ARE MESSAGING " FMC DISAGREE". GROUNDED - YES. PER B737-9 IFIM TASK 34-61-00-810-918 RECYCLED THE POWER FOR FMC. PERFORMED FMC OPS CHECK GOOD. REF B737-9 AMM 34-61-00-710-801.
